MAUDE Adverse Event Report: NEW WORLD MEDICAL, INC. VIA360 SURGICAL SYSTEM; INFUSION PUMP

NEW WORLD MEDICAL, INC. VIA360 SURGICAL SYSTEM; INFUSION PUMP
Model Number VIA360
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Prolapse (2475)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The ifu for the reported product model was reviewed and confirmed to include iris injury as a known complication.The device history record for the reported lot was reviewed, and no issues were identified.The product was manufactured, tested, and released in accordance with validated procedures.As the device is not available for return, no device malfunction could be confirmed.
 
Event or Problem Description
One patient experienced iris prolapse.

Brand Name
VIA360 SURGICAL SYSTEM
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer (Section G)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer Contact
cristina avalos
10763 edison court
rancho cucamonga, CA 91730
9094664304
MDR Report Key22179296
Report Number1000125279-2025-00020
Device Sequence Number15887617
Product Code HMZ
UDI-Device Identifier00892064002362
UDI-Public(01)00892064002362(11)250318(17)260318(10)B0525
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K243503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/18/2026
Device Model NumberVIA360
Device Catalogue NumberVIA360
Device Lot NumberB0525
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Initial Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown